# SDR BIER2016033000001

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: General aviation
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N1393W
- Make and model: Columb LC42550FG350
- Aircraft serial: 42531
- Aircraft time: 892 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Control Rod
- Part number: 28621021
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 892 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LT FLAP CONTROL ROD WITH PLAY AT JUNCTION OF WELDMENT TUBE, PN 2562102-3 AND CONTROL TUBE INSULATOR, PN 2862102-8.  LEFT FLAP ROD ASSEMBLY, PN IS 2862102-1.  THIS IS A REPEAT ISSUE WITH THESE FLAP CONTROL RODS THAT HAVE A CONTROL TUBE INSULATOR AS PART OF THE CONTROL ROD ASSY.  THIS HAS BEEN REPORTED TO MFG ON PRODUCT CONDITION REPORTS AND SDR'S,  5 OTHER TIMES.  NO OEM FIX  OR REPAIR HAS BEEN DEVELOPED FOR THE MM.  MFG CUSTOMER SERVICE CONTINUES TO ISSUE LETTERS OF NO TECHNICAL OBJECTION TO ADDRESS THE ISSUE WHICH IS UNACCEPTABLE AND WILL NOT BE USED BY THIS REPAIR STATION.
